# SDR REXA2019061310825

- Difficulty date: May 31, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 60137003300
- Condition: Cracked
- Location: Nac Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 422BT SEAL RETAINER IS CRACKED.  REMOVED & REPLACED SEAL RETAINER IAW CMM 20-42-06.
